×

Found 198 Documents (Results 1–100)

100
MathJax

Chaotic resonant dynamics and exchanges of energy in Hamiltonian PDEs. (English) Zbl 1473.37093

MSC:  37K55 37D05 35B34
PDF BibTeX XML Cite
Full Text: DOI arXiv

Movable singularity of some Hamiltonian systems. (English) Zbl 1448.34162

Filipuk, Galina (ed.) et al., Complex differential and difference equations. Proceedings of the school and conference held at Będlewo, Poland, September 2–15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 147-169 (2020).
MSC:  34M35
PDF BibTeX XML Cite
Full Text: DOI

Exponential and sub-exponential stability times for the NLS on the circle. (English) Zbl 1432.37095

PDF BibTeX XML Cite
Full Text: DOI

A general view on normal form theorems for Łukasiewicz logic with product. (English) Zbl 1433.06002

Probst, Dieter (ed.) et al., Concepts of proof in mathematics, philosophy, and computer science. Based on the Humboldt-Kolleg, Bern, Switzerland, September 9–13, 2013. Ontos Mathematical Logic 6. Berlin: De Gruyter. 215-228 (2016).
MSC:  06D35 03B50 06F25
PDF BibTeX XML Cite
Full Text: DOI Link

A quasi-linear Birkhoff normal forms method. Application to the quasi-linear Klein-Gordon equation on \(\mathbb S^1\). (English) Zbl 1243.35123

Astérisque 341. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-335-5/pbk). 213 p. (2012).
MSC:  35L72 35S50 37K05
PDF BibTeX XML Cite

From the convex billiard to the geodesics of the torus. (Du billard convexe aux géodésiques du tore.) (French) Zbl 1189.37044

Berline, Nicole (ed.) et al., Aspects des systèmes dynamiques. Palaiseau: Les Éditions de l’École Polytechnique (ISBN 978-2-7302-1560-2/pbk). Journées Mathématiques X-UPS, 167-203 (2009).
MSC:  37D50 37E30
PDF BibTeX XML Cite

Quantum Birkhoff normal forms and semiclassical analysis. (English) Zbl 1185.58012

Bourguignon, Jean-Pierre (ed.) et al., Noncommutativity and singularities. Proceedings of French-Japanese symposia held at IHÉS, Bures-sur-Yvette, France, November 20-23 and November 15–18, 2006. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-54-9/hbk). Advanced Studies in Pure Mathematics 55, 99-116 (2009).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software